International Journal of Communications, Network and System Sciences

Vol.1 No.2(2008), Paper ID 48, 6 pages

DOI:10.4236/ijcns.2008.12017

 

A Quadratic Constraint Total Least-squares Algorithm for Hyperbolic Location

 

Kai YANG, Jianping AN, Zhan XU

 

Department of Electronic Engineering, School of Information Science and Technology, Beijing Institute of Technology, Beijing 100081, P.R. China
Department of Electronic Engineering, School of Information Science and Technology, Beijing Institute of Technology, Beijing 100081, P.R. China
Department of Electronic Engineering, School of Information Science and Technology, Beijing Institute of Technology, Beijing 100081, P.R. China

 

Copyright © 2008 Kai YANG, Jianping AN, Zhan XU et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


K. YANG, J. AN and Z. XU, "A Quadratic Constraint Total Least-squares Algorithm for Hyperbolic Location," International Journal of Communications, Network and System Sciences, Vol. 1 No. 2, 2008, pp. 130-135. doi: 10.4236/ijcns.2008.12017.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.